A certain class of equations of mixed type
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 199-205
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a15,
author = {G. D. Karatoprakliev},
title = {A certain class of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {199--205},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a15/}
}
G. D. Karatoprakliev. A certain class of equations of mixed type. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 199-205. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a15/